Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

New analytic solutions of the one-dimensional heat equation for temperature and heat flow rate both prescribed at the same fixed boundary (with applications to the phase change problem)


Author: David Langford
Journal: Quart. Appl. Math. 24 (1967), 315-322
MSC: Primary 35.78
DOI: https://doi.org/10.1090/qam/211094
MathSciNet review: 211094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New solutions of the heat equation are exhibited for the case in which both the temperature and heat flow rate are prescribed at a single fixed boundary. The prescribed temperature and heat flow rate may be any arbitrary infinitely differentiable functions of time. The new solutions are applicable for one-dimensional (radial) heat flow in spheres, cylinders, and slabs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.78

Retrieve articles in all journals with MSC: 35.78


Additional Information

DOI: https://doi.org/10.1090/qam/211094
Article copyright: © Copyright 1967 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website